X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
emden-fowler equation (138) 138
mathematics (138) 138
mathematics, applied (137) 137
mathematical analysis (62) 62
existence (54) 54
positive solutions (45) 45
analysis (37) 37
differential equations (34) 34
emden–fowler equation (34) 34
mathematics, general (32) 32
boundary value problems (31) 31
differential-equations (30) 30
boundary-value-problems (27) 27
nonlinearity (25) 25
dirichlet problem (23) 23
mathematical models (21) 21
applied mathematics (20) 20
algorithm (19) 19
convergence (18) 18
emden-fowler type (17) 17
multiple solutions (17) 17
emden-fowler equations (16) 16
oscillation (16) 16
uniqueness (16) 16
variational iteration method (16) 16
adomian decomposition method (14) 14
approximation (14) 14
asymptotic-behavior (14) 14
homotopy analysis method (14) 14
ordinary differential equations (14) 14
approximate solution (13) 13
mathematics, interdisciplinary applications (13) 13
periodic-solutions (13) 13
physics, multidisciplinary (13) 13
initial value problems (12) 12
series solutions (12) 12
subharmonic solutions (12) 12
symmetry (12) 12
boundary value problem (11) 11
elliptic-equations (11) 11
general-approach (11) 11
non-newtonian fluids (11) 11
nonlinear equations (11) 11
positive solution (11) 11
semilinear elliptic equations (11) 11
analysis of pdes (10) 10
applications of mathematics (10) 10
computer science (10) 10
convection term (10) 10
decomposition method (10) 10
difference equations (10) 10
emden-fowler transformation (10) 10
nonlinear elliptic-equations (10) 10
partial differential equations (10) 10
viscous-flow problems (10) 10
algorithms (9) 9
behavior (9) 9
bifurcation (9) 9
blow-up (9) 9
discrete variational theory (9) 9
emden–fowler equations (9) 9
equations (9) 9
lane-emden equation (9) 9
singular boundary value problem (9) 9
upper and lower solutions (9) 9
annulus (8) 8
computer science, interdisciplinary applications (8) 8
convection (8) 8
difference and functional equations (8) 8
green's function (8) 8
lane–emden equation (8) 8
mechanics (8) 8
nonlinear differential-equations (8) 8
optimization (8) 8
physics, mathematical (8) 8
theorems (8) 8
variational methods (8) 8
waves (8) 8
35j60 (7) 7
boundary-value problem (7) 7
critical point (7) 7
functional analysis (7) 7
gradient term (7) 7
inequalities (7) 7
lane-emden-fowler equation (7) 7
mountain pass lemma (7) 7
multiplicity (7) 7
nonexistence and existence (7) 7
operators (7) 7
singularities (7) 7
theoretical, mathematical and computational physics (7) 7
39a10 (6) 6
boundaries (6) 6
boundary (6) 6
computation (6) 6
criteria (6) 6
decomposition (6) 6
difference-equations (6) 6
dynamical systems (6) 6
growth (6) 6
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 3, pp. 1524 - 1530
Journal Article
Neurocomputing, ISSN 0925-2312, 02/2015, Volume 149, pp. 975 - 982
Journal Article
Computer Physics Communications, ISSN 0010-4655, 04/2014, Volume 185, Issue 4, pp. 1282 - 1289
Journal Article
Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, Volume 9, Issue 4, pp. 367 - 397
For the Emden-Fowler equation −Δu=λe in Ω ⊂ R , the connectivity of the trivial solution and the one-point blow-up singular limit is studied with respect to... 
Emden-Fowler equation | global bifurcation | singular limit | rearrangement
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2006, Volume 231, Issue 1, pp. 18 - 31
In this paper, some sufficient conditions for the existence of solutions to the boundary value problems of a class of second order difference equation are... 
Boundary value problem | Difference equation | Emden–Fowler equation | Saddle point theorem | Emden-Fowler equation | difference equation | EXISTENCE | SUBHARMONIC SOLUTIONS | POSITIVE SOLUTIONS | DIFFERENCE-EQUATIONS | OSCILLATION | MATHEMATICS | DISCONJUGACY | GROWTH | SYSTEMS | boundary value problem
Journal Article
Computational Mathematics and Mathematical Physics, ISSN 0965-5425, 8/2019, Volume 59, Issue 8, pp. 1292 - 1313
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 09/2013, Volume 89, pp. 146 - 156
In this paper, we give an exact asymptotic of the unique solution to the following singular boundary value problem −Δu=a(x)g(u),x∈Ω,u>0,  in  Ω,u|∂Ω=0. Here Ω... 
Semilinear elliptic equations | Singular Dirichlet problem | The boundary behavior | Singular | Dirichlet problem | MATHEMATICS | MATHEMATICS, APPLIED | EMDEN-FOWLER EQUATION | DIRICHLET PROBLEM | ASYMPTOTIC-BEHAVIOR
Journal Article
Bulletin des sciences mathématiques, ISSN 0007-4497, 10/2014, Volume 138, Issue 7, pp. 846 - 859
In this work we obtain existence results for some singular elliptic Dirichlet problems involving the p-Laplacian. Precisely, starting from a weak lower... 
MATHEMATICS, APPLIED | MULTIPLE SOLUTIONS | EMDEN-FOWLER EQUATION | POSITIVE SOLUTIONS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 02/2013, Volume 219, Issue 12, pp. 6494 - 6509
In the present paper, we discuss the application of homotopy analysis to general nonlinear Klein–Gordon type equations. We first outline the method for general... 
sinh-Gordon equation | tanh-Gordon equation | Control of error | Quasilinear Klein–Gordon equation | Homotopy analysis method | Quasilinear Klein-Gordon equation | EXPANSION METHOD | MATHEMATICS, APPLIED | EQUATIONS | FLOW | WAVES | SINH-GORDON | EVOLUTION | FLUID | EMDEN-FOWLER TYPE | ASYMPTOTIC METHOD
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 2011, Volume 12, Issue 5, pp. 2656 - 2665
The existence of three nontrivial solutions for a nonlinear problem on compact d -dimensional ( d ≥ 3 ) Riemannian manifolds without boundary, is established.... 
Multiple solutions | Yamabe problem | Emden–Fowler equation | Sublinear eigenvalue problem | MATHEMATICS, APPLIED | Emden-Fowler equation | Concretes | Manifolds | Infinity | Thermionic emission | Mathematical analysis | Nonlinearity | Combustion | Boundaries
Journal Article
Journal of Mathematical Chemistry, ISSN 0259-9791, 10/2015, Volume 53, Issue 9, pp. 2095 - 2113
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 08/2016, Volume 39, Issue 12, pp. 3204 - 3214
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 05/2013, Volume 244, Issue 1, pp. 125 - 139
In this paper a class of Birkhoff-type interpolation problems on arbitrary nodal points is studied. The explicit representation (characterization), the... 
Initial value problems | Quadrature rules | Error analysis | Special functions | Birkhoff interpolation | MATHEMATICS, APPLIED | ALGORITHM | BOUNDARY-VALUE-PROBLEMS | DIFFERENTIAL-EQUATIONS | INTEGRATION | CONVERGENCE | SYSTEMS | EMDEN-FOWLER EQUATIONS | Interpolation | Approximation | Mathematical analysis | Uniqueness | Error functions | Mathematical models | Representations
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2015, Volume 38, Issue 5, pp. 980 - 990
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 06/2015, Volume 119, pp. 186 - 198
In this paper, we give an exact behavior on the boundary and at infinity of the unique solution to the following singular boundary value problem... 
Singular Dirichlet problem | The asymptotic behavior | Semilinear elliptic equations | Exterior domain | MATHEMATICS | MATHEMATICS, APPLIED | EMDEN-FOWLER EQUATION | DIRICHLET PROBLEM | ASYMPTOTIC-BEHAVIOR | BOUNDARY-BEHAVIOR | Boundary value problems | Infinity | Mathematical analysis | Exteriors | Texts | Nonlinearity | Boundaries
Journal Article
Physica Scripta, ISSN 1402-4896, 01/2011, Volume 83, Issue 1, p. 015011
In this paper, we propose radial basis functions for solving some well-known classes of astrophysics problems categorized as nonlinear singular initial... 
INTERPOLATION | SOLVING DIFFERENTIAL-EQUATIONS | SINGULAR IVPS | NONLINEAR EQUATIONS | PHYSICS, MULTIDISCIPLINARY | ALGORITHM | APPROXIMATE SOLUTION | HOMOTOPY ANALYSIS METHOD | EMDEN-FOWLER EQUATIONS | COLLOCATION
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2016, Volume 110, Issue 2, pp. 385 - 393
In this paper, we establish the existence of at least two distinct weak solutions for some singular elliptic problems involving a p-Laplace operator, subject... 
Variational methods | 35J60 | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | p -Laplace operator | Critical point | Applications of Mathematics | 35J35 | Singular problem | p-Laplace operator | MATHEMATICS | MULTIPLE SOLUTIONS | EMDEN-FOWLER EQUATION | BIFURCATION | Dirichlet problem | Texts | Boundary conditions | Operators | Functionals
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2015, Volume 38, Issue 4, pp. 691 - 700
Journal Article